| Model Number |
1054260 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device has been evaluated but the components have not been replaced pending customer approval of estimate.
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a failure of the device to power on was observed.The device's system board, power supply, power management board and interface board need to be replaced to address the issue.The interface board had evidence of a thermal event.